Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2021 | 2018
Number of items: 4.


Miron, P. and Beron-Vera, F.J. and Helfmann, L. and Koltai, P. (2021) Transition paths of marine debris and the stability of the garbage patches. Chaos, 31 . pp. 1-16.

Helfmann, L. and Djurdjevac Conrad, N. and Djurdjevac, A. and Winkelmann, S. and Schütte, Ch. (2021) From interacting agents to density-based modeling with stochastic PDEs. Commun. Appl. Math. Comput. Sci., 16 (1). pp. 1-32. ISSN Online: 2157-5452; Print: 1559-3940


Djurdjevac, N. and Helfmann, L. and Zonker, J. and Winkelmann, S. and Schütte, Ch. (2018) Human mobility and innovation spreading in ancient times: a stochastic agent-based simulation approach. EPJ Data Science, 7 (1). p. 24.

Djurdjevac, N. and Fuerstenau, D. and Grabundzija, A. and Helfmann, L. and Park, M. and Schier, W. and Schütt, B. and Schütte, Ch. and Weber, M. and Wulkow, N. and Zonker, J. (2018) Mathematical Modeling of the Spreading of Innovations in the Ancient World. eTopoi. Journal for Ancient Studies, 7 . ISSN 2192-2608

This list was generated on Thu Apr 18 22:54:41 2024 CEST.